Constant Coefficient Differential Operators with Slowly Spreading Solutions.
Mathematische Annalen, Tome 245 (1979), pp. 101-116
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
equations with constant coefficients, weak hyperbolicity, wave packet, Paley-Wiener theorem, Schrödinger equation, Gaussian distributions
@article{MAN_1979__245_163313,
author = {Kimimasa Nishiwada},
title = {Constant {Coefficient} {Differential} {Operators} with {Slowly} {Spreading} {Solutions.}},
journal = {Mathematische Annalen},
pages = {101--116},
year = {1979},
volume = {245},
zbl = {0422.35018},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__245_163313/}
}
Kimimasa Nishiwada. Constant Coefficient Differential Operators with Slowly Spreading Solutions.. Mathematische Annalen, Tome 245 (1979), pp. 101-116. http://geodesic.mathdoc.fr/item/MAN_1979__245_163313/